MathSciNet Relay Station
MathSciNet bibliographic data
MR417441 (54 #5491) 32B05
Childress, C. L. Weierstrass division in quasianalytic local rings. Canad. J. Math. 28 (1976), no. 5, 938–953.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement